Sinemet


#1

Hi. My husband was put on Sinemet 12.5/50 last Aug. In April the consultant doubled it and added an extra dose at night. He gradually doubled them and doesn’t seem any better, in fact I think worse. He also has been having dizziness some morning which even though he says his head clears later really knocks him off all day. Has anyone else had these problems? He also takes Azalet x1 tablet a day which he’s taken with no problems since his diagnosis 8 years ago.


#2

Hi buffy,

I’m sure the other forum members will have some knowledge to share on this one for you, I also wanted to ask if you’ve spoken with your specialist about the issues our husband has been having with his medications? They will be best placed to know what might be the cause, and can advise you on what steps you can take next.

Our helpline is also available to you, if you’d like to speak with a specialist about your worries at the moment. You can call them on 0808 800 0303 from Monday-Friday: 9am-7pm, Saturday: 10am-2pm, or you can email hello@parkinsons.org.uk.

Take care,
Min
Moderation Team.